Stochastic delay differential equations for genetic regulatory networks
Tian, Tianhai, Burrage, Kevin, Burrage, Pamela, & Carletti, Margherita (2007) Stochastic delay differential equations for genetic regulatory networks. Journal of Computational and Applied Mathematics, 205(2), pp. 696-707.
Citation countsare sourced monthly fromand citation databases.
These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.
Citations counts from theindexing service can be viewed at the linked Google Scholar™ search.
|Item Type:||Journal Article|
|Keywords:||Stochastic delay differential equations, Genetic regulatory networks, Chemical Langevin equation, Stochastic simulation algorithm|
|Subjects:||Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > APPLIED MATHEMATICS (010200)|
Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > NUMERICAL AND COMPUTATIONAL MATHEMATICS (010300)
|Deposited On:||25 Aug 2011 08:14|
|Last Modified:||01 Mar 2012 00:34|
Repository Staff Only: item control page